Open Access
1996/1997 C1 selections of multifunctions in one dimension
Craig Knuckles, Peter R. Wolenski
Author Affiliations +
Real Anal. Exchange 22(2): 655-676 (1996/1997).


Sufficient conditions are given for a multifunction (set-valued function) to admit a continuously differentiable selection in one dimension. These conditions are given in terms of Clarke generalized gradients of the Hamiltonian associated with the multifunction.


Download Citation

Craig Knuckles. Peter R. Wolenski. "C1 selections of multifunctions in one dimension." Real Anal. Exchange 22 (2) 655 - 676, 1996/1997.


Published: 1996/1997
First available in Project Euclid: 22 May 2012

zbMATH: 0942.49021
MathSciNet: MR1460979

Primary: 26E25 , 28B20 , 49J52

Keywords: Lipschitz multifunction , semismooth function , smooth selection , subdifferentially regular function , submonotone Multifunction

Rights: Copyright © 1996 Michigan State University Press

Vol.22 • No. 2 • 1996/1997
Back to Top